University of Oulu

Debangana Baruah, Petteri Harjulehto, and Peter Hästö, “Capacities in Generalized Orlicz Spaces,” Journal of Function Spaces, vol. 2018, Article ID 8459874, 10 pages, 2018. https://doi.org/10.1155/2018/8459874.

Capacities in generalized Orlicz spaces

Saved in:
Author: Baruah, Debangana1; Harjulehto, Petteri1; Hästö, Peter1,2
Organizations: 1Department of Mathematics and Statistics, University of Turku
2Department of Mathematics, University of Oulu
Format: article
Version: published version
Access: open
Online Access: PDF Full Text (PDF, 1.4 MB)
Persistent link: http://urn.fi/urn:nbn:fi-fe2018112648990
Language: English
Published: Hindawi, 2018
Publish Date: 2018-11-26
Description:

Abstract

In this paper basic properties of both Sobolev and relative capacities are studied in generalized Orlicz spaces. The capacities are compared with each other and the Hausdorff measure. As an application, the existence of quasicontinuous representative of generalized Orlicz functions is proved.

see all

Series: Journal of function spaces
ISSN: 2314-8896
ISSN-E: 2314-8888
ISSN-L: 2314-8896
Volume: 2018
Article number: 8459874
DOI: 10.1155/2018/8459874
OADOI: https://oadoi.org/10.1155/2018/8459874
Type of Publication: A1 Journal article – refereed
Field of Science: 111 Mathematics
Subjects:
Funding: Debangana Baruah was supported financially by the University of Turku Graduate School MATTI-program.
Copyright information: Copyright © 2018 Debangana Baruah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  https://creativecommons.org/licenses/by/4.0/